# SDR DALA2022031601757

- Difficulty date: March 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FOUND FWD CARGO DOOR CUTOUT SURROUND STRUCTURE OUTER CHORD CORROSION AT STA566-STA566+10 STA617-STA632 RBL44, CORRECTIVE ACTION: CORROSION REMOVED AND ACCOMPLISHED AS PER PRI597521-14. (2158679)
